# SDR USAA2010060891087

- Difficulty date: June 4, 2010
- Submitted: June 8, 2010
- Operation: Air carrier
- Aircraft: N170US
- Make and model: Airbus A321-211
- Aircraft serial: 1462
- Aircraft time: 32,353 hours, 11,687 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31516121
- Part serial: A8315
- Condition: Low Pressure
- Location: R1 Door
- Part time: 29,849 hours, 3,903 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - C11 - EES - R-1 DOOR SLIDE PRESSURE GAUGE IS LOW.  REPLACED R-1 DOOR SLIDE IAW JOB CARD 26C84152002.
